# SDR YENA2025102801062

- Difficulty date: October 25, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10789
- Aircraft time: 10,789 hours, 1,599 cycles
- Engine: Iae PW1133GAJM
- Engine time: 10,789 hours, 1,599 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 5327028
- Part serial: 3FEAF01522
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 10,789 hours, 1,599 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#31, BOS-AMS. (ETOPS) "REF LP # 4482219 ITEM #1 (REMOVED AND REPLACED ENG#2 EEC WIRING HARNESS W03  REF AMM 73-21-63. OPS CHK AND IDLE RUNS NORMAL NO FAULTS NOTED A/C OK TO RETURN TO SVC) ENG #2 FADEC FAULT; PFR SHOWS N2 SPEED SENSOR AS PRECAUTIONARY REMOVED AND REPLACED ENG#2 SPEED SENSOR PROBE N2 REF AMM 77-11-23 OPS CHK NORMAL."
